MAUDE Adverse Event Report: ARTHREX, INC. QUICK CONNECT HANDLE, ASSEMBLY; LXH

ARTHREX, INC. QUICK CONNECT HANDLE, ASSEMBLY; LXH
Model Number QUICK CONNECT HANDLE, ASSEMBLY
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 03/14/2025, it was reported by a sales representative via (b)(4) that an ar-9215-1-03 quick connect handle broke during use with the secondary guide drilling.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information was received on 03/27/2025: the device broke inside the patient.All fragments were removed from the patient.There was no case delay reported.The broken handle was replaced using another handle included in the set, and it is unknown if additional anesthesia was administered.No adverse effects were reported.This occurred during an anatomic total shoulder procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged, ar-9215-1-03, universal quick connect handle, serial/batch number (b)(6), was received for investigation.Upon visual inspection, it was observed that the tip of the device was broken.Functional testing was not performed due to the damage of the device.The most likely cause for the reported failure can be attributed to misuse due to excessive user-applied mechanical forces.

Brand Name
QUICK CONNECT HANDLE, ASSEMBLY
Common Device Name
LXH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21765285
Report Number1220246-2025-01208
Device Sequence Number15569153
Product Code ORT
UDI-Device Identifier00888867350021
UDI-Public(01)00888867350021(11)211109(10)04512139
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUICK CONNECT HANDLE, ASSEMBLY
Device Catalogue NumberAR-9215-1-03
Device Lot Number04512139
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown